# SDR USAASB03173

- Difficulty date: September 26, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N446US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24873
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE BULLNOSE AISLE EMERGENCY LIGHT, ABOVE SEAT 7D, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY, P/N 2417N504-8, AND THE M1134 CHARGER ASSEMBLY.  REINSTALLED SAME BATTERY PACK.  OPS CHECK GOOD.  (M)
